# SDR 0301889921

- Difficulty date: October 3, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N943N
- Make and model: Doug DC-9-32
- Aircraft serial: 47647
- Aircraft time: 74,802 hours, 65,387 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20495055
- Part serial: 51651
- Condition: Failed
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, THE RIGHT AIR CONDITIONING PACK AIR FLOW STOPPED.  THE LEAD FLIGHT ATTENDANT REPORTED SMOKE IN THE CABIN.  AIRCRAFT RETURNED TO BIL AND MADE AN EMERGENCY OVERWEIGHT LANDING WITHOUT ANY FURTHER INCIDENT.  NO COMMENTS ABOUT COM OR ATTEMPTED CORRECTIVE ACTIONS OR IF SMOKE HAD CLEARED PRIOR TO LANDING.  MAINTENANCE REPLACED THE RIGHT AIR CYCLE MACHINE, ANTI-ICE VALVE, AND BOTH WATER SEPARATOR BAGS.  ACCOMPLISHED BURN OUT PROCEDURES.  AIRCRAFT RETURNED TO SERVICE.
